Oops looks like
you're not logged in!
Can you overdose on lean
Asked: 2018-02-08 00:52:19
Over the last year a handful of overdose deaths have occured in the neighborhood. On the same note, I just found out that teens are partying with and taking lean. Are the overdoses and use of lean related, could the overdose death occured because of lean?
Answered: 2018-03-02 01:27:11
Although you cant access readily the amount that youd need to overdose on codeine, when you mix it with alcohol or other substances, you are putting yourself at risk of a multi-substance overdose. Because lean contains codeine, an opiate, it's the same kind of effects, and it certainly can kill you in 2000, href="https://drugabuse.com/library/lean-purple-drank/"
as a result of too much lean and Lil Wayne has ongoing health problems, including seizures, from drinking too much of the purple drank.
Answered: 2018-02-25 18:00:44
The simple answer is yes, even though you cant exactly buy the amount that would kill you off the shelves. The active ingredient, and drug, in purple drank, known as lean, is codeine, which is a schedule 2 drug often used in cough syrups and cold medicines. If you suspect that someone is abusing lean, and they develop symptoms such as a slowed heart rate or bluish tinge on their skin or under their fingernails, then you should get help immediately. Getting over a lean addiction is like any other addiction, and a href="www.findrehabcenters.org"
Answered: 2018-02-09 22:09:47
Promethazine is potent enough to overdose on, so ya i'm going to assured you that you can overdose on lean.
Answered: 2018-02-14 14:19:41
The main ingredient in lean is codeine, and yes you can overdose on it. It can lead the user to stop breathing so its quite dangerous. If you continuously use lean then you build up a tolerance to it, and because you have mixed it with other substances, you may not be aware how much youre taking.
Answered: 2018-02-08 11:29:14
Lean is a central nervous system depressant, so whilst you are sipping on the tasty concoction, you could be doing your body serious damage; from even the first time you take it. It may seem hip (young rappers have been promoting it for awhile) but it can cause nausea, cramps, diarrhea, loss of appetite and anxiety if youre hitting it hard.
Answered: 2018-02-08 08:41:00